RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 116–123 (Mi mz2215)  

On singularities of solutions of the Schrödinger equation for a free particle

N. A. Shananin


Full text: PDF file (1613 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 626–631

Bibliographic databases:

UDC: 517
Received: 30.09.1993

Citation: N. A. Shananin, “On singularities of solutions of the Schrödinger equation for a free particle”, Mat. Zametki, 55:6 (1994), 116–123; Math. Notes, 55:6 (1994), 626–631

Citation in format AMSBIB
\Bibitem{Sha94}
\by N.~A.~Shananin
\paper On singularities of solutions of the Schr\"odinger equation for a~free particle
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 116--123
\mathnet{http://mi.mathnet.ru/mz2215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296018}
\zmath{https://zbmath.org/?q=an:0831.35040}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 626--631
\crossref{https://doi.org/10.1007/BF02110359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz2215
  • http://mi.mathnet.ru/eng/mz/v55/i6/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:322
    Full text:62
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019